MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; MONOPOLAR CAUTERY CORD

INTUITIVE SURGICAL, INC NONE; MONOPOLAR CAUTERY CORD
Model Number 470383-06
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the monopolar energy cable for evaluation, but evaluation has not been completed as of the date of this report.Therefore, the root cause of the customer reported failure mode has not been determined.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure that the monopolar energy cable was not providing any energy.The case was reportedly aborted with no patient involvement.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The monopolar energy cable was analyzed and found to have a broken brown wire near the p2 connector.The outer green insulation of the cautery cable was not damaged.The accessory failed the electrical continuity test.No signs of thermal damage were observed.The cable failed to deliver energy during in-house testing.The internal wires were inspected and found to be disconnected.The complaint was confirmed by failure analysis.The probable root cause is attributed to damage during use as excessive bending of the monopolar energy cables below the connector can lead to broken wires.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
MONOPOLAR CAUTERY CORD
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25143830
Report Number2955842-2026-24676
Device Sequence Number9542968
Product Code GEI
UDI-Device Identifier00886874112595
UDI-Public(01)00886874112595(10)VL2508001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470383-06
Device Catalogue Number470383
Device Lot NumberVL2508001 NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown